MathSciNet Relay Station
MathSciNet bibliographic data
MR2825178 (2012k:54028) 54C35 (46B03 46B25)
Todorcevic, Stevo Embedding function spaces into $\ell\sb \infty/c\sb 0$. J. Math. Anal. Appl. 384 (2011), no. 2, 246–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement